On a Structural Property of Finite Distributions

This note is concerned with the derivation of the distribution of a random variable X in terms of the distribution of Y given X, where X, Y are discrete random variables with finite support.

Gespeichert in:
Bibliographische Detailangaben
Veröffentlicht in:Journal of the Royal Statistical Society. Series B, Methodological Methodological, 1982-01, Vol.44 (2), p.209-211
1. Verfasser: Panaretos, John
Format: Artikel
Sprache:eng
Schlagworte:
Online-Zugang:Volltext
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
Beschreibung
Zusammenfassung:This note is concerned with the derivation of the distribution of a random variable X in terms of the distribution of Y given X, where X, Y are discrete random variables with finite support.
ISSN:0035-9246
1369-7412
2517-6161
1467-9868
DOI:10.1111/j.2517-6161.1982.tb01200.x